# SDR UALA2011031001163

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N26692
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR BUTTERFLY HANDLE DOES NOT FULLY RETRACT INTO THE DOOR RECESS. SUPPLEMENTAL DATA UPDATE DISASSEMBLED EXTERIOR HANDLE AND BASKET CAM ASSY. REPLACED EXTERNAL HANDLE YOKE ASSY, P-N 140N2669-2, PER CMM. LUBED AND REINSTALLED DOOR EXTERIOR HANDLE ASSY AND OPS CHECK GOOD PER CMM.
